3 doctors weighed in:

When I have an anxiety attack I shake uncontrollably. Is there a way to stop shaking? It's embarrassing.

3 doctors weighed in
Dr. Patricia Foster
Psychiatry
2 doctors agree

In brief: Find cause

You're taking methylphenidate, which is a stimulant that can worsen anxiety.
Discuss with prescribing doctor to consider lowering dose or other guidance. Also see your pcp to rule out any underlying medical condition that may be contributing to or causing anxiety. List any alcohol/drug/tobacco/caffeine use and current stresses. I hope this helps. Take care.

In brief: Find cause

You're taking methylphenidate, which is a stimulant that can worsen anxiety.
Discuss with prescribing doctor to consider lowering dose or other guidance. Also see your pcp to rule out any underlying medical condition that may be contributing to or causing anxiety. List any alcohol/drug/tobacco/caffeine use and current stresses. I hope this helps. Take care.
Dr. Patricia Foster
Dr. Patricia Foster
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors